About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 407-412
http://dx.doi.org/10.1155/S016117120100521X

Evaluation of Euler-Zagier sums

Department of Mathematics, Ohio Northern University, Ada 45810, OH, USA

Received 2 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a simple method for evaluation of multiple Euler sums in terms of single and double zeta values.